# SDR SIMA20140404005

- Difficulty date: April 4, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 28,482 hours, 19,994 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT`S FLASHLIGHT IS INOPERATIVE.  R & R PILOT`S FLASHLIGHT IAW CMM 25-60-11, OPERATIONS CHECKED GOOD.
